# SDR 95ZZZW698

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31240
- Make and model: Beech 1900C
- Aircraft serial: UC28
- System (JASC): 2430 · DC Generating System
- Part: Dc Power Panel
- Part number: 1143810231
- Condition: Open Relay
- Location: Lt Nacelle
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT NR 4736 - AFTER TAKEOFF THE RIGHT DC GENERATOR DROPPED OFF LINE AND WOULD NOT RESET.  THE AIRCRAFT RETURNED TO BOS, LANDING UNEVENTFULLY.  MX WAS DISPATCHED TO THE AIRCRAFT AND REPLACED THE LEFT DC POWER PANEL IAW THE BEECH MM AND RETURNED THE AIRCRAFT TO SERVICE.  (W)
